Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 45, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 25, 2005, 8:49 PM CDT for Grant County, Wisconsin. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2005, 8:49 PM CDT (01:49 UTC)
- Expired
- Jun 25, 2005, 9:34 PM CDT
- In force
- 45 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Grant County, WI
The radar
The Quad Cities radar (KDVN), 119 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1199 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1795 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KARX 260148 SVRARX WIC043-260230- /O.NEW.KARX.SV.W.0045.050626T0149Z-050626T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 849 PM CDT SAT JUN 25 2005 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GRANT COUNTY IN SOUTHWEST WISCONSIN * UNTIL 930 PM CDT * AT 849 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM PRODUCING LARGE HAIL...AND DAMAGING WINDS OVER SPECHTS FERRY...OR ABOUT 9 MILES NORTH OF DUBUQUE. THE SEVERE THUNDERSTORM WAS MOVING EAST AT 65 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GEORGETOWN AND HAZEL GREEN AROUND 855 PM CDT... LIVINGSTON AND UNION AROUND 900 PM CDT... THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL... AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. LAT...LON 4271 9082 4252 9075 4250 9042 4295 9041 $$ BOYNE
6 follow-up statements
000 WWUS53 KARX 260157 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 857 PM CDT SAT JUN 25 2005 WIC043-260230- /O.CON.KARX.SV.W.0045.000000T0000Z-050626T0230Z/ GRANT WI- 857 PM CDT SAT JUN 25 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR GRANT COUNTY... AT 857 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE HAIL 2 MILES SOUTHEAST OF TENNYSON...OR ABOUT 11 MILES NORTH OF DUBUQUE. THE SEVERE STORM WAS MOVING EAST AT 65 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LIVINGSTON AND ARTHUR AROUND 905 PM CDT... TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS LAT...LON 4271 9082 4252 9075 4250 9042 4295 9041 $$ BOYNE
000 WWUS53 KARX 260204 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 903 PM CDT SAT JUN 25 2005 WIC043-260230- /O.CON.KARX.SV.W.0045.000000T0000Z-050626T0230Z/ GRANT WI- 903 PM CDT SAT JUN 25 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR GRANT COUNTY... AT 900 PM CDT...GRANT COUNTY SHERIFF DEPARTMENT REPORTED 30 TO 40 MPH WINDS IN KIELER. AT 903 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE HAIL EXTENDING FROM 8 MILES SOUTH OF LANCASTER TO 6 MILES NORTHWEST OF GALENA. THE SEVERE STORMS WERE MOVING EAST AT 65 MPH. THE SEVERE THUNDERSTORMS WILL BE NEAR... PLATTEVILLE AND GRANT COUNTY AIRPORT AROUND 910 PM CDT... UNION AND ARTHUR AROUND 915 PM CDT... LIVINGSTON AROUND 920 PM CDT... TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS LAT...LON 4271 9082 4252 9075 4250 9042 4295 9041 $$ BOYNE
000 WWUS53 KARX 260209 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 910 PM CDT SAT JUN 25 2005 WIC043-260230- /O.CON.KARX.SV.W.0045.000000T0000Z-050626T0230Z/ GRANT WI- 910 PM CDT SAT JUN 25 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR GRANT COUNTY... AT 910 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE HAIL EXTENDING FROM 7 MILES SOUTH OF LANCASTER TO 8 MILES NORTH OF GALENA. THE SEVERE STORMS WERE MOVING EAST AT 65 MPH. THE SEVERE THUNDERSTORMS WILL BE NEAR... UNION AND ARTHUR AROUND 915 PM CDT... LIVINGSTON AROUND 920 PM CDT... TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS LAT...LON 4271 9082 4252 9075 4250 9042 4295 9041 $$ BOYNE
000 WWUS53 KARX 260216 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 916 PM CDT SAT JUN 25 2005 WIC043-260230- /O.CON.KARX.SV.W.0045.000000T0000Z-050626T0230Z/ GRANT WI- 916 PM CDT SAT JUN 25 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR GRANT COUNTY... AT 916 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE HAIL EXTENDING FROM 4 MILES NORTHWEST OF PLATTEVILLE TO 7 MILES NORTH OF GALENA. THE SEVERE STORMS WERE MOVING EAST AT 65 MPH. TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS LAT...LON 4271 9082 4252 9075 4250 9042 4295 9041 $$ BOYNE
000 WWUS53 KARX 260221 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 921 PM CDT SAT JUN 25 2005 WIC043-260230- /O.CON.KARX.SV.W.0045.000000T0000Z-050626T0230Z/ GRANT WI- 921 PM CDT SAT JUN 25 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR GRANT COUNTY... AT 921 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE HAIL EXTENDING FROM 3 MILES NORTH OF PLATTEVILLE TO 10 MILES NORTH OF GALENA. THE SEVERE STORMS WERE MOVING EAST AT 65 MPH. TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS LAT...LON 4272 9080 4249 9044 4296 9040 $$ BOYNE
000 WWUS53 KARX 260234 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 934 PM CDT SAT JUN 25 2005 WIC043-260245- /O.EXP.KARX.SV.W.0045.000000T0000Z-050626T0230Z/ GRANT WI- 933 PM CDT SAT JUN 25 2005 ...A SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR GRANT COUNTY... AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT THE THUNDERSTORMS HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. $$ BOYNE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:37 PM CDT, 5 hours 12 minutes earlier.
Area forecast discussion, Jun 25, 3:37 PM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 337 PM CDT SAT JUN 25 2005 ...FLASH FLOOD WATCH TONIGHT... .SHORT TERM...TONIGHT THROUGH TUESDAY FORECAST FOCUS IS ON RAIN...INCLUDING FLOODING THREAT...TONIGHT INTO SUNDAY...THEN RAIN CHANCES AGAIN LATE MONDAY INTO TUESDAY. WITH A FRONT NEARBY AND CONVECTIVE DEBRIS...TEMPERATURES WILL ALSO BE PROBLEMATIC THROUGH THE SHORT TERM PERIOD. 19Z SURFACE ANALYSIS SHOWS A FRONTAL BOUNDARY REACHING FROM NORTHERN IL ACROSS CENTRAL IA AND INTO NORTHEAST NEB. THIS FRONT ENHANCED FURTHER BY COLD POOL FROM THE DEATH OF THE OVERNIGHT CONVECTION OVER NORTHEAST IA/SOUTHWEST WI. CONVECTIVE ACTIVITY HUNG ON THE LONGEST OUT NEAR THE NORTHWEST IA/NORTHEAST NEB BORDER AREA...AND DEBRIS CLOUD FROM THAT AREA HAS BEEN SPREADING EAST ACROSS THE FORECAST AREA ALL DAY. THIS AND COOL POOL KEEPING TEMPERATURES DOWN...AND REDUCING RAIN THREAT...AT LEAST INITIALLY. 12Z 25JUN05 MODEL SOLUTIONS IN REASONABLE AGREEMENT WITH THE MAIN SYNOPTIC FEATURES...BUT AS IS USUAL DURING SUMMERTIME CONVECTIVE SITUATIONS...DIFFER ON THE DETAILS AND LOCATIONS OF THE SUB-SYNOPTIC FEATURES. EXPECT ELEVATED CONVECTION TO REDEVELOP TONIGHT TO THE WEST AND SOUTHWEST OF THE FORECAST AREA AS INCREASING LOW LEVEL JET ASSISTS MOISTURE ADVECTION INTO THE BOUNDARY. PRECIPITABLE WATER INCREASES TO 1.75 TO 2.10 INCHES OVER IA TONIGHT. MUCH OF OUR IA COUNTIES...AND THE SOUTHWEST 3 IN WI...WERE HIT WITH GENERAL 1-3 INCH RAIN LAST NIGHT. IF THE MCS THAT DEVELOPS MOVES INTO THIS AREA...FLOODING COULD BE AN ISSUE. ALSO APPEARS TO BE A REMNANT MCV NEAR KSUX...AND THIS SHOULD HEAD ENE ALONG THE ELEVATED BOUNDARY AS WELL. THEREFORE HAVE RAISED A FLASH FLOOD WATCH FOR TONIGHT FOR THOSE AREAS...AS WAS ALLUDED TO BY THE OVERNIGHT SHIFT. 12Z MODEL GUIDANCE SUGGESTED THE FRONT WOULD MOVE NORTH...TAKING THE HEAVIEST PRECIPITATION ALONG WITH IT...BUT THE 18Z MODEL RUNS SUGGEST THE CONVECTION WILL REMAIN SOUTH AS THE COLD POOL DROPS SOUTH OUT OF THE CONVECTIVE COMPLEX. CONVECTION THAT FORMS TONIGHT SHOULD BE MOVING EAST ACROSS WI BY SUNDAY MORNING...SO WILL TAPER POPS THAT WAY. WITH OUTFLOW BOUNDARIES LEFT BEHIND...COULD STILL BE SOME SCATTERED ACTIVITY THAT REDEVELOPS IN THE AFTERNOON/EVENING BEHIND THE MAIN COMPLEX... SO HUNG ONTO A LOW POP FOR THAT TIMEFRAME. NEXT SIGNIFICANT SHORT WAVE IN THE SOUTHWEST FLOW WILL BE TRACKING ACROSS ND SUNDAY NIGHT...AND INTO SOUTHWEST ONTARIO MONDAY. THIS WILL ASSIST A SURFACE COLD FRONT TO DROP ACROSS MN ON MONDAY...AND THIS LOOKS TO BE THE FOCUS FOR ANOTHER ROUND OF CONVECTION FOR THE REGION. VERY WARM AND MOIST AIRMASS WILL BE AVAILABLE AHEAD OF THE FRONT...AND NAM SUGGESTS STRONG CONVECTION WILL DEVELOP ACROSS CENTRAL/SOUTHERN MN MONDAY AFTERNOON. GFS SLOWER AND THUS FURTHER NORTH WITH ITS RAIN. WILL BE A CAP TO DEAL WITH AS CONVECTIVE INHIBITION OFF FORECAST SOUNDINGS LOOKS FORMIDABLE. FOR NOW HAVE OPTED TO ADD LOW POPS TO THE NORTHWEST THIRD OF THE FORECAST AREA TO ACCOUNT FOR THIS POSSIBILITY. FRONT TO THEN HANG UP AND LINGER AROUND THE GENERAL VICINITY THROUGH TUESDAY...KEEPING RAIN CHANCES IN THE FORECAST. .LONG TERM...TUESDAY NIGHT THROUGH NEXT SATURDAY LARGER SHORT WAVE TROUGH/CLOSED CIRCULATION LOOKS TO BE MOVING ACROSS SOUTHERN CANADA ON TUESDAY...AND SHOULD MOVE ACROSS MN BY WEDNESDAY. THIS WILL SEND A SURFACE LOW AND SOMEWHAT POTENT COLD FRONT ACROSS THE REGION AS WELL. TIMING OF THIS REMAINS A BIT OF A QUESTION...AS THE TREND HAS BEEN TO SLOW THE ADVANCE OF THIS. HOWEVER...LATER SHIFTS WILL WANT TO TAKE A CLOSER LOOK...AS POPS MAY NEED TO BE RAISED. A BIT COOLER WEATHER ANTICIPATED BEHIND THE FRONTAL PASSAGE...WITH LOWS CLOSER TO 60 AND HIGHS IN THE LOW TO MID 80S FOR THE REMAINDER OF THE WEEK. APPEARS THE REGION WILL STAY RAIN- FREE UNDER THE INFLUENCE OF HIGH PRESSURE. .HYDROLOGY... RIVERS AND CREEKS OVER NORTHEAST IA AND SOUTHWEST WI DID SHOW SOME RESPONSE TO THE RAINFALL...DESPITE THE DRY ANTECEDENT CONDITIONS. WITH RIVERS RUNNING HIGHER NOW...AND MORE MOIST SOIL CONDITIONS... SHOULD SEE MORE RAPID RESPONSES TO SIGNIFICANT RAINFALL TONIGHT OVER THE WATCH AREA. OF PARTICULAR CONCERN ARE THE GRANT AND PLATTE RIVERS IN SOUTHWEST WI...AND THE TURKEY RIVER OVER NORTHEAST IA. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...FLASH FLOOD WATCH...TONIGHT...WIZ054-055-061. MN...NONE. IA...FLASH FLOOD WATCH...TONIGHT...IAZ008>011-018-019-029-030. && MW
Hazardous weather outlook, Jun 25, 3:00 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 300 PM CDT SAT JUN 25 2005 MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-261000- ADAMS-BUFFALO-CLARK-DODGE-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE- MONROE-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINONA- 300 PM CDT SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA AND WESTERN WISCONSIN. .DAY ONE...TONIGHT A WARM FRONT WILL WAVER WEST TO EAST ACROSS NORTHERN IOWA INTO NORTHERN ILLINOIS TONIGHT. THE LOW LEVEL JET AND MOISTURE TRANSPORT WILL PUSH INTO AND NORTH OF THIS BOUNDARY...WITH GOOD ELEVATED INSTABILITY ALSO EXPECTED NORTH OF THE FRONT. AREAS OF RAIN WITH EMBEDDED THUNDERSTORMS SHOULD DEVELOP ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN AS A RESULT...ADVANCING NORTHWARD OVERNIGHT. CURRENTLY...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THE THUNDERSTORMS. HOWEVER...THE AMPLE MOISTURE BEING BROUGHT INTO THE SYSTEM COULD LEAD TO LOCALIZED HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER COLD FRONT IS EXPECTED TO PUSH INTO THE AREA LATE MONDAY AND MONDAY NIGHT. WITH PLENTY OF MOISTURE AND INSTABILITY EXPECTED TO BE IN PLACE AHEAD OF THE FRONT...ALONG WITH INCREASING WINDS ALOFT... THE MAIN SEVERE THREATS FOR LATER MONDAY AND MONDAY NIGHT LOOKS TO BE DAMAGING WINDS AND LARGE HAIL. YET ANOTHER COLD FRONT IS EXPECTED TO PUSH INTO THE AREA WEDNESDAY AND WEDNESDAY NIGHT. WITH PLENTY OF MOISTURE AND INSTABILITY EXPECTED TO BE IN PLACE AHEAD OF THIS FRONT...AND INCREASING WINDS ALOFT AGAIN...IT APPEARS THERE WILL ALSO BE A RISK OF SEVERE WEATHER WITH THE WEDNESDAY AND WEDNESDAY NIGHT SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT. HOWEVER RAINFALL REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. IAZ008>011-018-019-029-030-WIZ054-055-061-261000- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD- MITCHELL-RICHLAND-WINNESHIEK- 300 PM CDT SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT A WARM FRONT WILL WAVER WEST TO EAST ACROSS NORTHERN IOWA INTO NORTHERN ILLINOIS TONIGHT. THE LOW LEVEL JET AND MOISTURE TRANSPORT WILL PUSH INTO AND NORTH OF THIS BOUNDARY...WITH GOOD ELEVATED INSTABILITY ALSO EXPECTED NORTH OF THE FRONT. AREAS OF RAIN WITH EMBEDDED THUNDERSTORMS SHOULD DEVELOP ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN AS A RESULT...ADVANCING NORTHWARD OVERNIGHT. CURRENTLY...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THE THUNDERSTORMS. HOWEVER...THE AMPLE MOISTURE BEING BROUGHT INTO THE SYSTEM COULD LEAD TO HEAVY RAIN. IN ADDITION...THE WEST TO EAST ORIENTATION OF THE FRONT SUPPORTS THE POTENTIAL FOR SOME TRAINING THUNDERSTORMS. WITH NORTHEAST IOWA AND SOUTHWEST WISCONSIN HAVING RECEIVED RAINFALL TOTALS UP TO 2 INCHES IN SOME LOCATIONS YESTERDAY...ANY ADDITIONAL RAINFALL COULD LEAD TO FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER COLD FRONT IS EXPECTED TO PUSH INTO THE AREA LATE MONDAY AND MONDAY NIGHT. WITH PLENTY OF MOISTURE AND INSTABILITY EXPECTED TO BE IN PLACE AHEAD OF THE FRONT...ALONG WITH INCREASING WINDS ALOFT... THE MAIN SEVERE THREATS FOR LATER MONDAY AND MONDAY NIGHT LOOKS TO BE DAMAGING WINDS AND LARGE HAIL. YET ANOTHER COLD FRONT IS EXPECTED TO PUSH INTO THE AREA WEDNESDAY AND WEDNESDAY NIGHT. WITH PLENTY OF MOISTURE AND INSTABILITY EXPECTED TO BE IN PLACE AHEAD OF THIS FRONT...AND INCREASING WINDS ALOFT AGAIN...IT APPEARS THERE WILL ALSO BE A RISK OF SEVERE WEATHER WITH THE WEDNESDAY AND WEDNESDAY NIGHT SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT. HOWEVER...WITH THE THREAT FOR LOCALLY HEAVY RAIN...RAINFALL AND RIVER LEVEL REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. RIECK
In the hours before
Local storm report, Jun 25, 8:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
845 PM CDT SAT JUN 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM LIGHTNING 2 N MONONA 43.08N 91.39W
06/25/2005 ALLAMAKEE IA LAW ENFORCEMENT
A LIGHTNING STRIKE CAUSED A HOUSE TO CATCH ON FIRE
0740 PM LIGHTNING STRAWBERRY POINT 42.68N 91.54W
06/25/2005 CLAYTON IA LAW ENFORCEMENT
A LIGHTNING STRIKE SET A HOUSE ON FIRE
&&
JEFFBNearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.